MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIR-SPHERES MICROSPHERES; Y90 RESIN MICROSPHERES

SIRTEX MEDICAL PTY LIMITED SIR-SPHERES MICROSPHERES; Y90 RESIN MICROSPHERES
Model Number SIR-Y001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Vomiting (2144); Ascites (2596)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient developed ascites post y90 sirt therapy, requiring initiation of diuretics.Post y90 hepatic decompensation (e.G., new onset ascites) is a recognized potential complication/adverse event of this therapy.The principal investigator (pi) of the doorway90 study assessed the adverse event as unlikely related to sirt mapping/planning procedure, unlikely related to sirt implant procedure, and probably related to the study device.A comprehensive device history record review was performed for this product batch and did not result in any abnormal findings related to the manufacturing process.There is no evidence to suggest that the device malfunctioned or was not used as intended.
 
Event or Problem Description
Doorway90 clinical study patient experienced abdominal pain, nausea, and vomiting.Patient developed ascites which resulted in prolongation of hospital stay.

Brand Name
SIR-SPHERES MICROSPHERES
Common Device Name
Y90 RESIN MICROSPHERES
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
vana poovala
300 unicorn park drive
floor 2
woburn, MA 01801
7817213862
MDR Report Key21047619
Report Number9710358-2024-00003
Device Sequence Number12861607
Product Code NAW
UDI-Device IdentifierM425SIRY0010
UDI-PublicM425SIRY0010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2024
Device Model NumberSIR-Y001
Device Lot NumberSD024V02
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite